# SDR AMTA200600656

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOORBEAM AT FLOOR ATTACH POINT STA 1681, LBL 10.  REMOVED CORROSION STA 1681, LBL 10 IAW 53-00-51-1A.  ORIG MAT THICKNESS .071 INCH MATERIAL LOSS IS .005 INCH WITHIN LIMITS IAW SRM.  TREATED AND PRIMED BARE AREA IAW SRM.
